# SDR SWAA2021011136928

- Difficulty date: December 15, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB STRINGER 25R CRACKED AT BS 536 ATTACH POINT, MARKED.  REPAIRED FWD CARGO BAY STR 25 RT AT BS 536 PER ER 20-03717 REV IR AND EA 21-153-00002 REV IR.
